# SDR SWAA2022022163249

- Difficulty date: July 15, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 34,892 hours, 20,833 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Stiffener
- Condition: Elongated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER FOR IB MAIN FLAP PANEL 553DT HAS AN ELONGATED BOLT HOLE / REMOVED AND REPLACED STIFFENER PER SRM 51-40-02.
